Share:


On the navier‐stokes equation with slip boundary conditions of friction type

    Fouad Saidi Affiliation

Abstract

In this paper we deal with the boundary value problem for the stationary flow for Newtonian and incompressible fluid governed by the Navier‐Stokes equation with slip boundary conditions of friction type, mostly by means of variational inequalities. Among others, theorems concerning existence and uniqueness of weak solutions are presented.


First Published Online: 14 Oct 2010

Keyword : Navier‐Stokes equations, variational inequality, slip boundary conditions, fixed point theorem

How to Cite
Saidi, F. (2007). On the navier‐stokes equation with slip boundary conditions of friction type. Mathematical Modelling and Analysis, 12(3), 389-398. https://doi.org/10.3846/1392-6292.2007.12.389-398
Published in Issue
Sep 30, 2007
Abstract Views
40
PDF Downloads
22